# SDR DLM90981816

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- System (JASC): 2730 · Elevator Control System
- Part: Pos Transmitter
- Condition: Inoperative
- Location: Rt Elevator
- Component: 08BHG36ABJF7
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, ELEVATOR SPLIT LIGHT ILLUM ON OAP/ DFGC IN NR 1 WAS ON AND LEVEL AT CRUISE, NO PITCH INPUT FOR 5 MINS.  FOUND RT ELEVATOR POS TRANSMITTER INOP.  REPLACED TRANSMITTER, CK GOOD PER M/M.
